MathSciNet Relay Station
MathSciNet bibliographic data
MR2772570 35R30 (35B35 35J25)
Novikov, Roman; Santacesaria, Matteo A global stability estimate for the Gelʹfand-Calderón inverse problem in two dimensions. J. Inverse Ill-Posed Probl. 18 (2010), no. 7, 765–785.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement